# SDR UIEA2013080100422

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 60,060 hours, 9,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND A .75" CRACK WAS FOUND ON THE RT SIDE OF THE ACFT.  FUSELAGE SKIN AT STATION 1735, S-42R. EO 4453A892 DOCUMENTS A CATEGORY B PERMANENT REPAIR ACCOMPLISHED IAW THE SRM 53-00-0, REPAIR 15, FIG 201. PART 2 OF THE EO REQUIRES AN INITAL HFEC INSPECTION AT 15,000 FLIGHT CYCLES WITH REPEAT HFEC INSPECTIONS PRIOR TO EVERY 6000 FLIGHT CYCLES.
